MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC RADIAL PACK (CRMPH)639; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC RADIAL PACK (CRMPH)639; GENERAL SURGERY TRAY (KIT)
Model Number SANW1CRMPI
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 190815794sh was reviewed, no exception was recorded in the device history record that could lead to the reported incident.According to the supplier, they have proper control in linting inspection.The sampling plan is general inspection level ll, acceptable quality limit: 0.015.At the time of the investigation no sample was available for evaluation.Only photos of the defect were provided, however, photos were unclear.Supplier was unable to confirm the defects based on the photos without the physical sample.No action will be taken at this time; however, we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Based on information received from the customer, allegedly lint from towel was found on wire during a percutaneous coronary international procedure (coronary stent).The customer reported there was no injury to the patient.The patient did fine and went home.

Brand Name
CARDIAC RADIAL PACK (CRMPH)639
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9632345
Report Number1423537-2020-00399
Device Sequence Number14175784
Product Code LRO
UDI-Device Identifier10888439649734
UDI-Public10888439649734
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANW1CRMPI
Device Catalogue NumberSANW1CRMPI
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight65